when im turned on or in the mood, after a short while, a clear, oil-like liquid comes from my penis. it only comes in small quantities, its more of annoyance then any thing else, because if i spend an evening with my girl friend, i cant wear light material trousers as it creates a wet patch on them.
ive had a look at what others have asked but i cant find any relevant.
what is it and what is its purpose, am i supposed to have it?
I can clear this up for you. During sexual arousal, the body goes through distinct phases of physiological change. As soon as you become aroused, if you’re male, blood flows to your penis, which results in erection.
Once arousal continues, a small internal sac, the Cowper’s Gland, sends a slippery fluid down the urethra and out the end of the penis to clean out any uric acid remaining from your last urination. Some people refer to this fluid as "pre-***." It's serves an important function because uric acid can kill sperm, so this is a biological adaptation to ensure reproduction. However, this fluid MAY contain sperm left over from your last ejaculation. That’s why the “withdrawal" method of birth control doesn’t work. In fact, I have a special name for people who use this method: Parents.
All men produce Cowper's Gland secretions when aroused--some in small amounts, and others in larger amounts. Everyone is different. If you want to return to wearing lighter trousers, you might investigate wearing heavier underpants to catch the secretion so it doesn't show on your trousers. Dr. J
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.